Sweating in bed!


#1
Hi All

I know this not a nice topic,but over the last 12 months, of being on my new medication,Salevo,I was told my water would turn a funny colour but I'm sweating a great deal in bed and the bed covers are turning yellow this and me kicking out in my sleep,her in doors is not to happy, am i the only one?[::confu

Your Embarrassed

John B

#2
Hey John B
It may not be the best of topics, and I'm on a different meds regime to you (requip XL and sinemet plus), but experience exactly the same symptoms. I'd put being hot in bed down to approaching the menopause!! Having to replace your bedding more often is just another one of the joys of having Parkinson's. I've taken to sleeping with the window open, but it doesn't seem to make much difference.

The side effects listed on the meds does include your urine will change colour. Though if you are worried about it, it's probably best to seek medical advice.
djemm

#3
No you are not my husband can be the same , he is on SInemet When he first started taking then I noticed a different smell about him as well but it seems to have gone now ..
I don't think its the meds because when I look back he had been sweating/drenching profusely at night he would soak me as well . I think its one of the many many symptons ..